MAUDE Adverse Event Report: Integra LifeSciences (Ireland) Ltd. MLX 300W XENON LIGHTSOURCE; Lighting

Integra LifeSciences (Ireland) Ltd. MLX 300W XENON LIGHTSOURCE; Lighting
Catalog Number 00MLX
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
Lighting
Manufacturer (Section D)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50846694
Report Number3006697299-2026-00071
Device Sequence Number9953897
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight149 LB
Patient RaceWhite